Subgroups of finite index in generalized T-groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 80 (1988), pp. 265-277.
@article{RSMUP_1988__80__265_0,
     author = {Casolo, Carlo},
     title = {Subgroups of finite index in generalized $T$-groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {265--277},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {80},
     year = {1988},
     zbl = {0692.20029},
     mrnumber = {988125},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1988__80__265_0/}
}
TY  - JOUR
AU  - Casolo, Carlo
TI  - Subgroups of finite index in generalized $T$-groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1988
DA  - 1988///
SP  - 265
EP  - 277
VL  - 80
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1988__80__265_0/
UR  - https://zbmath.org/?q=an%3A0692.20029
UR  - https://www.ams.org/mathscinet-getitem?mr=988125
LA  - en
ID  - RSMUP_1988__80__265_0
ER  - 
Casolo, Carlo. Subgroups of finite index in generalized $T$-groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 80 (1988), pp. 265-277. http://www.numdam.org/item/RSMUP_1988__80__265_0/

[1] C. Casolo, Groups with finite conjugacy classes of subnormal subgroups, to appear in this journal. | Numdam | MR 1020190 | Zbl 0692.20028

[2] H. Heineken - J. Lennox, Subgroups of finite index in T-groups, Boll. Un. Mat. It., (6) 4-B (1985), pp. 829-841. | MR 831294 | Zbl 0598.20027

[3] J.C. Lennox - S.E. Stonehewer, Subnormal Subgroups of Groups, Oxford Mathematical Monographs, Clarendon Press (1987). | MR 902587 | Zbl 0606.20001

[4] I.D. Macdonald, Some explicit bounds in groups with finite derived groups, Proc. London Math. Soc., (3) 11 (1961), pp. 23-56. | MR 124433 | Zbl 0218.20034

[5] D.J.S. Robinson, A Course in the Theory of Groups, Springer, New York-Heidelberg -Berlin (1982). | MR 648604 | Zbl 0483.20001

[6] J. Wiegold, Groups with boundedly finite classes of conjugate elements, Proc. Roy. Soc. London, Ser. A, 238 (1957), pp. 389-401. | MR 83488 | Zbl 0077.03002